Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worsening 2 months after AD discontinuation? Lamdage22

Posted by Jay2112 on October 14, 2021, at 19:41:36

In reply to Worsening 2 months after AD discontinuation?, posted by Lamdage22 on October 12, 2021, at 11:40:18

> Can depression creep in such a long time after discontinuation?

IMHO...I'd say absolutely! Small/micro-doses of an antidepressant and/or a stimulant may majorly help. Like you, I had a psychotic reaction to an antidepressant..but twice. But, my problem is, anti-psychotics depress the crap out of me, especially the atypicals (except Risperdal/Risperidone). Traditional 'typical' antipsychotics work good for me, in small doses.

If you go on the website drugs.com, you can get tons of user reviews. Now, which antidepressant, I obviously don't know. Imipramine and Amitriptyline are two older, but 'gold standard' antidepressants. Amitriptyline used to come in a combination with loxapine, I believe. Loxapine has been repackaged, and is regaining popularity again.

Do you have a good pdoc? Combining antipsychotics, with multiple mechanisms, has also become popular (again)?

Keep the questions coming..you have EVERY right to feel better..much better. :)

Jay


Humans punish themselves endlessly
for not being what they believe they should be.
-Don Miguel Ruiz-


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jay2112 thread:1117243
URL: http://www.dr-bob.org/babble/20210723/msgs/1117251.html